# SDR 95ZZZX1976

- Difficulty date: April 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3959X
- Make and model: Piper PA-28-140
- Aircraft serial: 287625001
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Fitting
- Part number: 6244802
- Condition: Rusted
- Location: Lt Fs 128.737
- Part time: 2,912 hours
- Component: 6226303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, THE AFT WING SPAR STEEL ATTACHMENT FITTINGS INSIDE THE FUSELAGE WERE FOUND SEVERELY RUSTED WAS ABLE TO BREAK OFF FLAKES OF RUST WITH A FINGERNAIL.  THIS AREA SEEMS PRONE TO TRAP WATER.  THE INSULATION HAD BEEN PREVIOUSLY REMOVED FROM THIS AREA.  SUBMITTER RECOMMENDS A SMALL DRAIN HOLE TO REMOVE WATER.
